# SDR VJ9800284

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT BATTERY PACK FAILED DURING LAY OVER CHECK.  REPLACED THE FWD BATTERY PACK.
